# SDR MASA2015071912246

- Difficulty date: July 19, 2015
- Submitted: July 19, 2015
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 1,493 hours, 887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHTING STRIP INOPERATIVE.  REPLACED STRIP.
